Strong Convergence of Multi-step Iterations with Errors for a Family of Finite Non-Lipschitzian Mappings

S. Plubtieng, I. Inchan

Abstract


In this paper, we established strong convergence theorems for a multi-step iterative scheme with errors for finite mappings of asymptotically nonexpansive in the intermediate sense in Banace spaces. Our results extend and improve the recent ones announced by Plubtieng andWangkeeree [ Strong convergence theorems for multi-step iterations with errors in Banach spaces, J. Math. Anal. Appl. 321 (2006) 10-23], Cho, Zhou and Guo [Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings, Computers Math. Applic. 47(4/5), 707-717, (2004)], and many others.

Full Text: PDF

Refbacks

  • There are currently no refbacks.


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|